# SDR IPXA09M57830

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 2612 · Fire Detection
- Part: Indication Sys
- Condition: Activated
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

NR 1 FIRE INDICATION WITH ALL ASSOCIATED BELLS AND WARNINGS.  COMPLIED WITH ALL QRH CHECKLIST PROCEDURES.  DIVERTED TO NAN.  PRIOR TO NR 1 ENG SHUTDOWN, ALL NR 1 ENG INDICATIONS WERE NORMAL.  EMERGENCY DECLARED.
